# SDR UPS09M54254

- Difficulty date: December 31, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT MLG WILL NOT RETRACT AFTER TAKEOFF ACFT FERRIED FOR REPAIR.  D391954 RT MLG PROX SWITCH BROKEN.   PROX SWITCH REPLACED, MLG SWING C/W.  ALL OPS NORMAL, THIS CLEARS D391954.
